# SDR SWIA202156614

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS333 FLOOR CROSSBEAM CORRODED AT APPROXIMATELY LBL20   (C-CHECK) RO 3/4/2021   REPAIRED FS333 FLOOR CROSS BEAM AT APPROXIMATELY LBL20 REF REO 690-53-21-1320 REV.-- DATED 2021-02-01 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
